American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] T. Oliver. Zeta integrals on arithmetic surfaces. St. Petersburg Math. J. 27 (2016) 1003-1028.
Abstract, references, and article information   
View Article: PDF

[2] Sheng-Chi Liu. Simultaneous nonvanishing of $GL(2) \times GL(2)$ and $GL(2)$ $L$-functions. Proc. Amer. Math. Soc. 142 (2014) 1953-1964.
Abstract, references, and article information   
View Article: PDF

[3] George Boxer and Peter Diao. Effective nonvanishing of canonical Hecke $L$-functions. Proc. Amer. Math. Soc. 138 (2010) 3891-3897. MR 2679611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zhong-hua Li. Sum of multiple $q$-zeta values. Proc. Amer. Math. Soc. 138 (2010) 505-516. MR 2557168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. S. Varadarajan. Euler and his work on infinite series. Bull. Amer. Math. Soc. 44 (2007) 515-539. MR 2338363.
Abstract, references, and article information   
View Article: PDF

[6] Computation of $Z(s)$. AMS/IP Studies in Advanced Mathematics 14 (2007) 163-197.
Book volume table of contents
View Article: PDF

[7] Totally disconnected spaces and $p$-adic manifolds. AMS/IP Studies in Advanced Mathematics 14 (2007) 97-116.
Book volume table of contents
View Article: PDF

[8] Theorems of Denef and Meuser. AMS/IP Studies in Advanced Mathematics 14 (2007) 199-226.
Book volume table of contents
View Article: PDF

[9] Hironaka's desingularization theorem. AMS/IP Studies in Advanced Mathematics 14 (2007) 35-44.
Book volume table of contents
View Article: PDF

[10] Preliminaries. AMS/IP Studies in Advanced Mathematics 14 (2007) 1-13.
Book volume table of contents
View Article: PDF

[11] Implicit function theorems and $K$-analytic manifolds. AMS/IP Studies in Advanced Mathematics 14 (2007) 15-34.
Book volume table of contents
View Article: PDF

[12] Jun-ichi Igusa. An Introduction to the Theory of Local Zeta Functions. AMS/IP Studies in Advanced Mathematics 14 (2007) MR MR1743467.
Book volume table of contents

[13] Archimedean local zeta functions. AMS/IP Studies in Advanced Mathematics 14 (2007) 59-81.
Book volume table of contents
View Article: PDF

[14] Some homogeneous polynomials. AMS/IP Studies in Advanced Mathematics 14 (2007) 137-162.
Book volume table of contents
View Article: PDF

[15] Bernstein's theory. AMS/IP Studies in Advanced Mathematics 14 (2007) 45-58.
Book volume table of contents
View Article: PDF

[16] Prehomogeneous vector spaces. AMS/IP Studies in Advanced Mathematics 14 (2007) 83-95.
Book volume table of contents
View Article: PDF

[17] Local zeta functions ($p$-adic case). AMS/IP Studies in Advanced Mathematics 14 (2007) 117-136.
Book volume table of contents
View Article: PDF

[18] Jonathan M. Borwein, David M. Bradley, David J. Broadhurst and Petr Lisonek. Special values of multiple polylogarithms. Trans. Amer. Math. Soc. 353 (2001) 907-941. MR 1709772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jianqiang Zhao. Analytic continuation of multiple zeta functions. Proc. Amer. Math. Soc. 128 (2000) 1275-1283. MR 1670846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard E. Crandall. Fast evaluation of multiple zeta sums. Math. Comp. 67 (1998) 1163-1172. MR 1459385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Djurdje Cvijovic and Jacek Klinowski. Continued-fraction expansions for the Riemann zeta function and polylogarithms. Proc. Amer. Math. Soc. 125 (1997) 2543-2550. MR 1422859.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Djurdje Cvijovic and Jacek Klinowski. New rapidly convergent series representations for $\zeta(2n+1)$. Proc. Amer. Math. Soc. 125 (1997) 1263-1271. MR 1376755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David H. Bailey, Jonathan M. Borwein and Richard E. Crandall. On the Khintchine constant. Math. Comp. 66 (1997) 417-431. MR 1377659.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] E. T. Bell. Applications of analysis to the arithmetic of higher forms . Trans. Amer. Math. Soc. 25 (1923) 185-189. MR 1501237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia